# SDR DALA2023032002069

- Difficulty date: March 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 AD - AA 03 DISBONDED AREAS 1) 2.5IN LENGTH AND 2.0IN WIDTH AT OSS 627 APPROX, 2) 1.8IN LENGTH AND 1.5IN WIDTH AT OSS 671 APPROX, 3) 1.9IN LENGTH AND 1.7IN WIDTH AT OSS 682 APPROX WERE FOUND ON SLAT #2 IN REFERENCE TO CARD JOB 164-001 / 5740-01145-05B. CORRECTIVE ACTION: SUMMARY OF NRC: 00012 OSS 682 APPROX ON SLAT #2 WAS REPAIRED PER BOEING 757-200 S.R.M. (2673970)
